# SDR CA000621030

- Difficulty date: June 8, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 32,266 hours
- Engine: Rroyce RB211535E437
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 4312176
- Condition: Sheared
- Location: Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE MECHANIC WAS CARRYING OUT HIS INSPECTION HE OBSERVED THAT NR 7 MAIN WHEEL ASSEMBLY TIE BOLTS WERE SHEARED OFF (X3). MAIN WHEEL ASSEMBLY WAS REMOVED & SERVICEABLE ASSEMBLY WAS INSTALLEDI.A.W. M.M. 32-45-01. NO FUTHER PROBLEMS ON SUBSEQUENT FLIGHTS.
